# SDR FY4Y197M20110315D

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- Aircraft time: 63,036 hours, 30,069 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65248912
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 63,036 hours, 30,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB TRAILING LOWER BEAM SURFACE STA 220 TO 222 HAD EXFOLIATION CORROSION. ORIGINAL THICKNESS IS 0.105".  AFTER CORROSION REMOVED, THE REMAINED THICKNESS WAS 0.065", AREA WAS 2.75" X 1". IT'S BEYOND LIMITED IAW SRM 55-10-1, PAGE 1, NOTE B. CORROSION LEVEL WAS 2.
